MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION®; DIMENSION® ENZYMATIC CARBONATE FLEX® REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION®; DIMENSION® ENZYMATIC CARBONATE FLEX® REAGENT CARTRIDGE
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported to siemens that they obtained erroneously elevated enzymatic carbonate (eco2) results on four patient samples on a dimension exl with lm system.The erroneously elevated patient results were not reported to the physician(s).The same samples were reprocessed on an alternate dimension exl with lm system.The reprocessed results recovered lower and were reported as the correct results to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the erroneously elevated enzymatic carbonate (eco2) patient results.
 
Additional Manufacturer Narrative
A united states (us) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding the erroneously elevated enzymatic carbonate (eco2) results on four patient samples obtained on a dimension exl with lm system.Siemens healthcare diagnostics headquarters support center (hsc) concluded the investigation of the event.Hsc reviewed the instrument data and the information provided by the customer.Calibration was acceptable and quality control recovered within the customer¿s expected ranges.The review of the instrument data indicated no sample integrity issues.A siemens customer service engineer (cse) was dispatched to the customer¿s site and replaced the sampler, probe tips and performed the reagent 1 (r1) alignments, which were part of standard troubleshooting procedures.Hsc concluded that r1 alignments, might cause foam and produce erroneous results.Following this standard troubleshooting procedure, the issue appears to be resolved although a specific cause for this event was not identified.A product problem has not been identified.The customer is operational.The device is performing within specifications.No further evaluation is required.

Brand Name
DIMENSION®
Common Device Name
DIMENSION® ENZYMATIC CARBONATE FLEX® REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer Contact
eiman sulieman
500 gbc drive
po box 6101
newark, DE 19714-6101
MDR Report Key19730021
Report Number2517506-2024-00184
Device Sequence Number8032728
Product Code KHS
UDI-Device Identifier00842768005374
UDI-Public(01)00842768005374(10)FA5071(17)20250312
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K010206
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/12/2025
Device Model NumberN/A
Device Catalogue NumberDF137 SMN 10444972
Device Lot NumberFA5071
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/21/2024
Initial Report FDA Received Date07/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/14/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown